MAUDE Adverse Event Report: DENTSPLY LLC CAVITRON 300 SERIES G310SCLR (DNA); SCALER, ULTRASONIC

DENTSPLY LLC CAVITRON 300 SERIES G310SCLR (DNA); SCALER, ULTRASONIC
Catalog Number G310SCLR
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
While using a cavitron 300 series g310, they allege that no water was getting to handpiece and the handpiece is getting hot, no injury resulted.
 
Additional Manufacturer Narrative
The hpc is damaged, thereby preventing water flow, also damaging the st.There was no water running through the hpc to the st.The st was hot and got burnt.Debris in water filter, usb cable was corroded, thereby damaging the fc.Damaged parts have been replaced, unit have been calibrated and tested to factory's specs.No other faults found.Incorrect st was used when it got burnt.

Brand Name
CAVITRON 300 SERIES G310SCLR (DNA)
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
hannah seevaratnam
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key18371069
Report Number2424472-2023-00062
Device Sequence Number12714336
Product Code ELC
UDI-Device IdentifierD00382703111
UDI-PublicD00382703111
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberG310SCLR
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/20/2023
Supplement Date Received by Manufacturer12/20/2023
Initial Report FDA Received Date12/21/2023
Supplement Report FDA Received Date02/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown